# SDR USAABB98049

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 416T22311
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING HEAVY MAINTENANCE C-CHECK, THE FORWARD SERVICE DOOR SLIDE WAS ACTUATED FOR AN ANNUAL CHECK.  THE DOOR DID NOT OPEN FULLY THEREBY CAUSING THE SLIDE NOT TO AUTO-DEPLOY.  THE SLIDE DID FUNCTION NORMALLY WHEN ACTIVATED MANUALLY.  MAINTENANCE FOUND THE SEPARATION LINK INTERNAL SPRING WAS NOT SECURE.  THE SPRING WAS REINSTALLED.  (X)
